# SDR RRXA97055A

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND OUTER SKIN CRACKED, VERIFIED BY DYE PENE.  INSPECTION AT Y=130, RIGHT SIDE AND MAIN CARGO DOOR UPPER FWD CORNER.  AWAITING ON ZANTOP AND COTNEY ENGINEERING TO DETERMINE REPAIR PROCEDURE.
